# SDR ASAA2021121736935

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 31,425 hours, 10,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 8200037709
- Condition: Detached
- Location: L Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT EMERGENCY EXIT LIGHT COVER MISSING ROW 16. GROUNDED - YES. REPLACED 16F REMARK EXIT LENS AS REQUIRED.
